Alert archive / Tennessee / River Flood Advisories in 2011
River Flood Advisory 15, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 4, 2011, 10:11 AM CST for Davidson County, Tennessee. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2011, 10:11 AM CST (16:11 UTC)
- Expired
- Mar 5, 2011, 3:49 PM CST
- In force
- 30 hr
- Issued by
- NWS Nashville, TN
County Davidson County, TN
The radar
The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Richland Creek at Charlotte Avenue in Nashville (NRCT1). The gauge peaked at 3.45 ft at Mar 5, 2011, 12:00 PM CST.
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 4, 6:06 AM CST, 4 hours 5 minutes earlier.
Area forecast discussion, Mar 4, 6:06 AM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 606 AM CST FRI MAR 4 2011 .UPDATE...FOR 12Z TAFS. && .AVIATION... ATM WL MOISTEN TDAY W/SCT RW- THIS AFTN. ORGANIZED AREA OF RW WL MOVE INTO REGION SAT AM...PREVAILING -SHRA/MVFR CIGS STARTING AT 05/06Z KBNA AND 05/09Z KCSV. & .PREV DISCUSSION... /ISSUED 411 AM CST FRI MAR 4 2011/ DISCUSSION... ANALYSIS SHOWING CWA IN WARM SECTOR...WITH WARM FRONT NOW UP ACROSS THE OH VALLEY STRETCHING FROM SFC LOW OUT ACROSS TX. WEAK MOISTURE ADVECTION ALREADY OCCURRING AS SFC/LL WIND TURNING SOUTH AND STRENGTHENING. TX SFC LOW WILL RIDE NORTHEAST TODAY...WHICH WILL KEEP COLD FRONT ACROSS THE PLAINS. GOOD MOISTURE ADVECTION HOWEVER WILL CONTINUE AHEAD. THIS AFTERNOON...MOISTURE LIKELY DEEP ENOUGH COMBINED WITH ML JET STREAK AND ISENT LIFT TO FUEL ISO-SCT SHOWERS/STORMS... ESPECIALLY WEST OF BNA. TONIGHT...SFC LOW ADVANCES INTO THE GREAT LAKES AND COLD FRONT MOVES TO THE MS RIVER TOWARD 12Z...FINALLY CROSSING THE CWA THROUGH 00Z SUNDAY AS ML/UL TROF PUSHES IT ALONG. DEEP MOISTURE ADVECTION WILL CONTINUE WHILE APPROACHING FRONT AND ML JET ENHANCE UVV. SHOWERS/STORMS WILL BECOME WIDESPREAD TONIGHT...REMAINING WIDESPREAD ON SATURDAY AS FRONT PASSES. DURATION OF RAINFALL LIKELY TO PRODUCE 1-3 INCHES...WITH LOCAL 4 SATURDAY INTO SATURDAY EVENING. 3-7 INCHES HAS FALLEN WITH LAST TWO EVENTS AND THIS ADDITIONAL RAIN INCREASING THREAT OF FLOODING. THUS HAVE PUT UP FLOOD WATCH SATURDAY/EVENING. THINGS DRY OUT SUNDAY BEHIND FRONT/UL TROF...AS WELL AS WE EXPERIENCE ANOTHER GOOD COOL DOWN. TEMPS ACROSS THE AREA LARGELY EXPECTED TO BE AOB FREEZING SUNDAY/MONDAY MORNING. ON TUESDAY GOOD WARM UP BEGINS AS NEXT SYSTEM MOVES INTO THE SOUTHEAST US. ON WEDNESDAY...COLD FRONT MOVES INTO WEST TN...AND THEN MOVES ACROSS THE MID-STATE WEDNESDAY NIGHT/EARLY THURSDAY. THIS WILL BRING ANOTHER ROUND OF SHOWERS/STORMS TO THE AREA MID/LATE WEEK. && .OHX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 04
Hazardous weather outlook, Mar 4, 6:23 AM CST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 623 AM CST FRI MAR 4 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-051130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 623 AM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A THREAT OF FLOODING SATURDAY AND SATURDAY EVENING AS A STRONG COLD FRONT PASSES. 1 TO 3 INCHES OF RAIN...WITH UP TO 4 LOCALLY IS POSSIBLE. ANOTHER SYSTEM WILL MOVE IN THE MIDDLE OF NEXT WEEK...POSSIBLY PRODUCING SEVERE THUNDERSTORMS LATER WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 4:00 AM CST | Flood Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 36 hr |
| Mar 4, 10:11 AM CST | River Flood Advisory | OHX | Davidson | 30 hr |
| Mar 4, 10:11 AM CST | River Flood Advisory | OHX | Davidson | 30 hr |
| Mar 4, 10:21 AM CST | River Flood Advisory | OHX | Perry | 46 hr |
| Mar 4, 10:45 AM CST | River Flood Advisory | OHX | Bedford, Marshall | 46 hr |
| Mar 4, 10:45 AM CST | River Flood Advisory | OHX | Maury | 46 hr |
| Mar 4, 10:45 AM CST | River Flood Advisory | OHX | Hickman | 46 hr |
Nearby
River Flood Advisories in Tennessee, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.